# SDR SWAA2014121835137

- Difficulty date: December 12, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 60,244 hours, 48,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T CAP CORRODED AT BS 986.5 OTBD AREA.  REPAIRED T CAP IAW SRM.
